Skip to main content
Log in

Eine Bemerkung zum Primzahlsatz

A remark concerning the prime number theorem

  • Published:
Monatshefte für Mathematik Aims and scope Submit manuscript

Abstract

It is shown that the function\(\zeta ^{1/k} \) (s) (k large) can be used to derive the prime number theorem from the known zero-free regions for the Riemann Zeta-function. For the proof no upper bound for |ζ′/ζ(s)| is required.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Literatur

  1. Ingham, A. E.: The Distribution of Prime Numbers. Cambridge: Univ. Press. 1932.

    Google Scholar 

  2. Prachar, K.: Primzahlverteilung. Berlin-Göttingen-Heidelberg: Springer. 1957.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Wolke, D. Eine Bemerkung zum Primzahlsatz. Monatshefte für Mathematik 100, 337–339 (1985). https://doi.org/10.1007/BF01339233

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01339233

Navigation